Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 66, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 26, 2024, 5:06 PM CDT for Texas County, Wright County, Missouri. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 5:06 PM CDT (22:06 UTC)
- Expired
- May 26, 2024, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:10 PM CDT | HAIL 2.75 | 2 Sw Graff, MO | Report from mPING: Baseball (2.75 in.). |
| May 26, 5:11 PM CDT | TORNADO | 1 N Dawson, MO | An EF1 tornado with peak wind speeds around 100 mph started 5 miles southwest of Bendavis in eastern Wright County and tracked east until lifting 7 miles southwest of Houston in Texas County. The tornado traveled a distance of 13 miles with a maximum width of |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:28 PM CDT | Tornado Watch | SPC | 5 hr |
| May 26, 4:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 742 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.9
The text
As transmitted.
058
WFUS53 KSGF 262206
TORSGF
MOC215-229-262245-
/O.NEW.KSGF.TO.W.0066.240526T2206Z-240526T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
506 PM CDT Sun May 26 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
East central Wright County in southwestern Missouri...
West central Texas County in south central Missouri...
* Until 545 PM CDT.
* At 506 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Hartville, or 13 miles northwest
of Mountain Grove, moving east at 40 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Houston, Huggins, Bucyrus, Graff, Prescott, and Bendavis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3727 9240 3735 9240 3746 9191 3724 9191
TIME...MOT...LOC 2206Z 265DEG 36KT 3731 9237
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Perez2 follow-up statements
146
WWUS53 KSGF 262218
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
518 PM CDT Sun May 26 2024
MOC215-229-262245-
/O.CON.KSGF.TO.W.0066.000000T0000Z-240526T2245Z/
Wright MO-Texas MO-
518 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN WRIGHT AND WEST CENTRAL TEXAS COUNTIES...
At 518 PM CDT, a confirmed tornado was located 13 miles north of
Mountain Grove, moving east at 40 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Houston, Huggins, Bucyrus, Graff, Prescott, and Bendavis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3727 9233 3735 9234 3746 9191 3724 9191
TIME...MOT...LOC 2218Z 265DEG 36KT 3732 9221
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
Perez116
WWUS53 KSGF 262223
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
523 PM CDT Sun May 26 2024
MOC229-262232-
/O.CAN.KSGF.TO.W.0066.000000T0000Z-240526T2245Z/
Wright MO-
523 PM CDT Sun May 26 2024
...THE TORNADO WARNING FOR NORTHEASTERN WRIGHT COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Missouri.
&&
LAT...LON 3724 9191 3726 9225 3737 9225 3746 9191
TIME...MOT...LOC 2222Z 265DEG 36KT 3732 9215
$$
MOC215-262245-
/O.CON.KSGF.TO.W.0066.000000T0000Z-240526T2245Z/
Texas MO-
523 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR WEST
CENTRAL TEXAS COUNTY...
At 522 PM CDT, a confirmed tornado was located 10 miles west of
Houston, moving east at 40 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Houston, Huggins, Bucyrus, Prescott, and Bendavis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3724 9191 3726 9225 3737 9225 3746 9191
TIME...MOT...LOC 2222Z 265DEG 36KT 3732 9215
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
PerezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:34 PM CDT, 1 hour 32 minutes earlier. Its key messages:
- Severe thunderstorms are likely this afternoon/evening with large hail up to tennis balls, damaging winds up to 80 mph, and a few tornadoes possible. Chance of strong tornadoes along and east of HWY 63.
- Flood Watch in effect until 1 AM for most of the area.
- Expect a bit calmer week with temperatures near seasonal norms.
Area forecast discussion, May 26, 3:34 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
334 PM CDT Sun May 26 2024
.KEY MESSAGES...
- Severe thunderstorms are likely this afternoon/evening with
large hail up to tennis balls, damaging winds up to 80 mph,
and a few tornadoes possible. Chance of strong tornadoes along
and east of HWY 63.
- Flood Watch in effect until 1 AM for most of the area.
- Expect a bit calmer week with temperatures near seasonal
norms.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 326 PM CDT Sun May 26 2024
SPC has upgraded areas east of HWY 65 to a Moderate Risk for
today. Latest surface analysis shows a warm front draped over SW MO
following a boundary from JLN to BBG. Probability of lightning over
a band of showers just north of the front from Butler to Jefferson
City has started to increase. Storm initialization is expected
to start over central MO and will continue to spread southward.
Rapid destabilization is occurring for areas east of HWY 65.
Dewpoints are in the mid 70s with agitated cumulus taking over
most of the area. Our 19z special balloon sounding is showing
40-55 knots of deep layer shear, mid-level lapse rates of 8
degrees/km with 3000 J/kg of MLCAPE and 4300 J/kg of MUCAPE with
a weak cap.
With a primed atmosphere in place this afternoon, supercells will be
favorable over the next few hours especially as the cold front over
central OK continues to push east. All modes of severe weather are
possible with golf ball to tennis ball sized hail and 60-70 mph wind
gusts with these storms. A few tornadoes are possible especially for
southeastern MO for areas east of HWY 63. Any supercells that
get going in that area could produce a strong tornado or two
(EF2+). Storms have already begun to pop up in NE OK and central
MO. Convection is expected to continue through the afternoon
into the evening hours. Storms should be out of the area by
10pm-12am.
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 326 PM CDT Sun May 26 2024
On Monday expect a break in active weather with highs in the 80s,
another strong upper level wave will drop southeast over the upper
Mississippi valley region and into the Great Lakes region Tuesday
into Tuesday night. This will keep us in a northwest flow pattern
into the middle of the week with surface high pressure being
reinforced over the region. Dry and slightly cooler temperatures are
expected during this period.
High pressure will shift eastward during the end of the week and
will allow moisture to start creeping back into the area over the
western CWA with precipitation chances increasing over the area from
late in the week into the upcoming weekend(20-50%).
Temperatures in the later part of the long term will be near
seasonal norms.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1234 PM CDT Sun May 26 2024
VFR for the next couple of hours before thunderstorms start to
initiate this afternoon into the early evening hours. Have
included TEMPO groups for SGF and BBG as storms are expected
mostly east of I-49. Storms are expected to push east out of the
area before midnight. Then, VFR ceilings return.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until 1 AM CDT Monday for MOZ055>058-067>071-
078>083-089>098-101>106.
&&
SHORT TERM...Soria
LONG TERM...Soria
AVIATION...SoriaHazardous weather outlook, May 26, 3:57 PM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 357 PM CDT Sun May 26 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 357 PM CDT Sun May 26 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Significant thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk DISCUSSION... Severe storms will continue to push across the eastern Ozarks this afternoon/evening with the risk of tornadoes, damaging wind gusts up to 80 mph and up to baseball size hail. In addition, heavy rain may produce some areas of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms will be possible late in the week into next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight across the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Soria
In the hours before
Local storm report, May 26, 4:48 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
448 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Hail 1 E Marshfield 37.34N 92.90W
05/26/2024 E2.75 Inch Webster MO Public
Report from mPING: Baseball (2.75 in.).
&&
MBLocal storm report, May 26, 4:49 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
449 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 4 NW Northview 37.34N 93.04W
05/26/2024 E1.50 Inch Webster MO Public
&&
MBLocal storm report, May 26, 4:50 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
450 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail Gerster 37.95N 93.58W
05/26/2024 E1.00 Inch St. Clair MO Emergency Mngr
&&
MBLocal storm report, May 26, 4:51 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
451 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM Hail 3 NNW Pittsburg 37.88N 93.32W
05/26/2024 E1.75 Inch Hickory MO Amateur Radio
&&
MBLocal storm report, May 26, 4:53 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
453 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM Hail 3 NE Polk 37.76N 93.27W
05/26/2024 E1.00 Inch Polk MO Amateur Radio
&&
MBLocal storm report, May 26, 4:54 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
454 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM Hail 3 N Lebanon 37.72N 92.67W
05/26/2024 E3.00 Inch Laclede MO Emergency Mngr
&&
MBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 19 min |
| May 25, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 42 min |
| May 25, 11:37 PM CDT | Tornado Warning | SGF | Cedar, Dade | 23 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 46 min |
| May 25, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 65 min |
| May 25, 11:55 PM CDT | Tornado Warning | SGF | Benton | 23 min |
| May 26, 12:15 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| May 26, 12:31 AM CDT | Tornado Warning | SGF | Polk | 44 min |
| May 26, 12:54 AM CDT | Tornado Warning | SGF | Dallas, Polk | 16 min |
| May 26, 1:15 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 3 hr |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 49 min |
| May 26, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 54 min |
| May 26, 3:00 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| May 26, 3:01 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 44 min |
| May 26, 3:10 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 65 min |
| May 26, 3:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 42 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 26, 3:31 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 44 min |
| May 26, 3:32 AM CDT | Tornado Warning | SGF | Douglas, Taney | 28 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Webster, Wright | 24 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Dade, Lawrence | 24 min |
| May 26, 3:44 AM CDT | Tornado Warning | SGF | Wright | 31 min |
| May 26, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 41 min |
| May 26, 3:51 AM CDT | Tornado Warning | SGF | Ozark, Taney | 24 min |
| May 26, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 57 min |
| May 26, 4:04 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Laclede and 2 more | 41 min |
| May 26, 4:05 AM CDT | Flash Flood Warning | SGF | Dade, Polk | 6 hr |
| May 26, 4:07 AM CDT | Tornado Warning | SGF | Ozark | 38 min |
| May 26, 4:09 AM CDT | Tornado Warning | SGF | Wright | 25 min |
| May 26, 4:11 AM CDT | Tornado Warning | SGF | Dallas | 12 min |
| May 26, 4:24 AM CDT | Tornado Warning | SGF | Douglas | 37 min |
| May 26, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 49 min |
| May 26, 4:44 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| May 26, 4:47 AM CDT | Tornado Warning | SGF | Howell | 17 min |
| May 26, 4:57 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 48 min |
| May 26, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark | 66 min |
| May 26, 5:19 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 41 min |
| May 26, 5:22 AM CDT | Tornado Warning | SGF | Shannon | 17 min |
| May 26, 5:31 AM CDT | Tornado Warning | SGF | Oregon | 44 min |
| May 26, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| May 26, 6:11 AM CDT | Areal Flood Warning | SGF | Barry | 6 hr |
| May 26, 6:13 AM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 6 hr |
| May 26, 7:12 AM CDT | Areal Flood Warning | SGF | Barry | 5 hr |
| May 26, 8:25 AM CDT | Special Weather Statement | SGF | Shannon | 35 min |
| May 26, 8:29 AM CDT | Flash Flood Warning | SGF | Shannon, Texas | 6 hr |
| May 26, 8:56 AM CDT | Areal Flood Warning | SGF | McDonald, Newton | 11 hr |
| May 26, 10:18 AM CDT | Areal Flood Warning | SGF | Dade, Dallas, Polk | 10 hr |
| May 26, 10:59 AM CDT | River Flood Warning | SGF | Shannon | 33 hr |
| May 26, 11:38 AM CDT | River Flood Warning | SGF | Cedar | 30 hr |
| May 26, 12:04 PM CDT | Areal Flood Warning | SGF | Barry | 8 hr |
| May 26, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 38 min |
| May 26, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 41 min |
| May 26, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 39 min |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 57 min |
| May 26, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Miller, Morgan | 54 min |
| May 26, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 62 min |
| May 26, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 60 min |
| May 26, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 59 min |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 24 min |
| May 26, 4:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 38 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 66 min |
| May 26, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 26, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 67 min |
| May 26, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 50 min |
| May 26, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 20 min |
| May 26, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 43 min |
| May 26, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 56 min |
| May 26, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 64 min |
| May 26, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 62 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory | 35 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 49 min |
| May 26, 5:08 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 66 min |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 66 min |
| May 26, 5:17 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 43 min |
| May 26, 5:20 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 40 min |
| May 26, 5:21 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski and 1 more | 6 hr |
| May 26, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski | 52 min |
| May 26, 5:26 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 49 min |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.